Well, I have been on it for about a month and a half now.
I went back at about 4 months and here are my before/after numbers:
Total testosterone 266 (350-890)
Free testosterone 81.3 (47.0-244.00)
SHBH 12 (13-71)
TSH 1.837 (.350-5.5)
T4 1.10 (.89-1.80)
FSH 4.6 (1.4-18.1)
LH 1.7 (1.5-9.3)
Prolactin 8.0 (2.1-17.1)
PSA 1.46 (.10-4.00)
After starting Androgel 1% 5 mg per day, here are my total and free number:
Total testosterone 813 (350-890)
Free testosterone 264 (47.0-244.00)
Estaridol (E4) 52.7 (<50)
PSA 1.5 (.10-4.00)
Here are my problems that seemed to start this weekend:
-very minor ED last night (got past it). Since starting this has NOT been a problem.
-Very angry....almost got into a fight in a parking lot when a man failed to yield to me as a pedestrian (of course, he started it
). Wife says I am very quick to turn to yelling and rage she calls it (no, no domestic violence or anything like that).
-Sleep apnea/snoring had gotten MUCH worse. I have had it for a while and my wife said I fell asleep on the couch the other night and no one could hear the TV with the surround sound going. She even said that I have started snoring through my CPAP mask.
-Weight gain....I would say I gained about 10 pounds since starting T
-Exhausted.....could be because of the snoring.
-Anxiety....feel like I am abuzz all the time. Kind of like I have electricity pulsing through my veins. I feel like I am going to have an anxiety attack (mostly when thinking about my son's problems in school but I should be able to handle that at least moderately well,....).
I am worndering if whatever mechanism that converts T to Estrogen isn't working overtime.
Thanks to insurance, my MRI got canclled AGAIN so I have everything in order to do the MRI on Friday. Really happy about being stuffed in a sausage tube for an hour with an IV in my arm! I want to wait until after I get my MRI results back before I talk to the doctor about the symptoms I am having. We are also having problems out of our son, my work sucks, and money is tight so these might be contributing factors to the problems above.